# SDR 97FDEA00725

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOORBEAM TOP FLANGE BS 344, RBL 20 LBL 55, WL 208.  *S/D*  REMOVED AND REPLACED UPPER CHORD FLOORBEAM BS 344 FROM RBL 63 TO LBL 63 IAW FEDEX SRM 53-10-8.
